Facebook Twitter Instagram YouTube

Some Exact Solutions of Magnetohydrodynamics

TitleSome Exact Solutions of Magnetohydrodynamics
Publication TypeJournal Article
Year of Publication1963
AuthorsUberoi, MS
JournalPhysics of Fluids
Volume6
Issue10
Pagination1379
Date PublishedJan-01-1963
ISSN00319171
DOI10.1063/1.1710956
Short TitlePhys. Fluids

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.